# SDR 9JLA201504227550

- Difficulty date: April 8, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 13,317 hours, 10,803 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jack
- Condition: Contaminated
- Location: Elevator Tab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FL 330 & 300, THE LT & RT AUTO PILOT SYS DISENGAGED.  ABLE TO REENGAGE THE SYS FOR ONLY 2 MIN BEFORE THE SYS DISENGAGED AGAIN.  THE SYS WAS TROUBLE SHOT & IT WAS FOUND THAT MOISTURE WAS IN THE GREASE WITHIN THE ELEVATOR TRIM JACKS.  THE SERVICE BULLETIN 27-3840 TITLED, IMPROVED GREASE FOR TRIM JACKS, TO PREVENT FREEZE-UPS OF THE JACKS HAD BEEN PREVIOUS COMPLIED WITH.  THE TRIM JACKS WERE REMOVED, CLEANED, INSPECTED & LUBRICATED.  THE TRIM JACKS WERE REINSTALLED & RIGGED IAW THE AMM.  ALL OPERATIONAL CHECKS WERE SATISFACTORY.
